Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: Lexapro and morning dread  (Read 483 times)

0 Members and 1 Guest are viewing this topic.

Offline LynnC

  • Jr. Member
  • **
  • Posts: 81
  • Rec's: 0
  • Personal text
    • Poke This Member
Lexapro and morning dread
« on: January 11, 2014, 06:40:31 AM »
When does the feeling of waking up with morning dread lesson? I wake every morning at 4:30 or 5:00 with this awful feeling like someone in know has died and I'm hearing the news for the first time. Does this feeling ever to away or am I the only one to feel this way?
Bookmark and Share

Online BuzzBee1

  • Global Moderator
  • Sr. Member
  • *****
  • Posts: 335
  • Rec's: 9
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Lexapro and morning dread
« Reply #1 on: January 11, 2014, 07:13:36 AM »
Hi Lynn,

You didn't say how long you've been on the Lexapro, but perhaps you need to adjust the time when you take it.

I took Lexapro and my mornings were the worst.  I was taking my Lex first thing in the morning.  I gradually adjusted to take it at night, and it really helped a lot.  Some say Lex causes sleeplessness for them, but I didn't have that problem.

I developed a routine that I did each evening.  I took a nice relaxing shower or bath, took my lexapro with a glass of milk about 30 minutes before I went to bed, then read or watched a "boring" TV show.  The hot shower or bath allows your body to cool down, as it does naturally when preparing for sleep, and the milk helps your body not to wake up because it's hungry.  Doing this routine nightly, trains your body that it's time to relax and sleep.

Good luck to you, and I hope you are able to eliminate the morning dread.

Buzzy

Bookmark and Share

Offline marpizza

  • Newbie
  • *
  • Posts: 19
  • Country: us
  • Rec's: 0
  • Gender: Female
  • Mood: Lazy
    Lazy
  • Binding Infinity in a Nutshell
    • Poke This Member
Re: Lexapro and morning dread
« Reply #2 on: January 11, 2014, 09:32:44 PM »
Hi LynnC,

I am taking Lexapro and the mornings can be a little rough sometimes. I don't wake up feeling dread but it kind of takes me a while to get out of bed and get going. BuzzBee is right, you might have to adjust the time you take the medication. I have only been taking it for about 10 days now, and I always take it 30min to an hour before I go to bed so I don't really feel any side affects in the morning or throughout the day. I've read that it can take up to a month before the side affects wear off, as your body adjusts to the medication, and in some cases anxiety can spike in the beginning. You just have to give it some time.
Bookmark and Share
"It feels like I'm raining and three apples are my stomach"

Offline beast216

  • Jr. Member
  • **
  • Posts: 50
  • Country: 00
  • Rec's: 0
  • Gender: Male
  • Mood: Indescribable
    Indescribable
  • Personal text
    • Poke This Member
Re: Lexapro and morning dread
« Reply #3 on: January 13, 2014, 05:55:35 PM »
I have been having better mornings taking in in the am.

Three weeks on.
Bookmark and Share

Tags:
 

Related Topics

  Subject / Started by Replies Last post
28 Replies
12889 Views
Last post February 07, 2007, 07:23:12 AM
by gloomy
9 Replies
1639 Views
Last post March 21, 2007, 10:42:41 AM
by patty64
6 Replies
652 Views
Last post February 23, 2010, 02:24:52 PM
by brintee
9 Replies
10022 Views
Last post May 02, 2010, 11:59:58 PM
by Bama21
1 Replies
110 Views
Last post January 02, 2014, 04:13:26 AM
by Leo99